Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Took unwanted kit to terminate pregnancy. Bleeding not yet started. Possible reason?

dear sir my wife is 27 years old. she wanted to terminate her pregnency and taken mankind unwanted kit as prescribed by gyno as per scheduled below 03 feb 13 (night) Mifepristone 200MG 05 feb 13(morning) Miprostole 200 MG 06 feb 13(morning) Miprostole 200 MG but bleeding has not been started yet i m worried about it. can you please tell me whats the problem as bleeding not started yet.please help me
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  662
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
Thank you for your query.
Medical abortion should always be carried out under due medical supervision, as otherwise you run the risks of haemorrhage, infection, failure of procedure, incomplete abortion etc.
Normally, after taking Misoprostol dosage, bleeding generally starts within a few hours.
If it has not started till now, it is definitely a problem.
Repeat misoprostol dosage is also given, which is not mentioned in the protocol you described.
Your wife might have failed to respond to the medical abortion pills, or else the pregnancy might not be intra uterine ( I hope this was confirmed before giving the tablets )
In any case, you should immediately consult your gynecologist for further treatment.
In case of failed medical abortion, the answer lies in surgical termination of pregnancy.
Take care.
Answered: Wed, 13 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor